# SDR CALA2017100203372

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,457 hours, 15,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Overhead Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UNARMED LIGHT FOR THE EMERGENCY LIGHTS ON OVERHEAD PANEL BULB INOPERATIVE. REPLACED THE BULB. OPS CHECKED GOOD
